On Complex Lie Algebras with a Simple Real Form
Journal of Lie theory, Tome 1 (1991) no. 2, pp. 243-246
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1991_1_2_a13,
author = {S. S. L. Darmstadt},
title = {On {Complex} {Lie} {Algebras} with a {Simple} {Real} {Form}},
journal = {Journal of Lie theory},
pages = {243--246},
year = {1991},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1991_1_2_a13/}
}
S. S. L. Darmstadt. On Complex Lie Algebras with a Simple Real Form. Journal of Lie theory, Tome 1 (1991) no. 2, pp. 243-246. http://geodesic.mathdoc.fr/item/JLT_1991_1_2_a13/